# SDR UPS02439820

- Difficulty date: October 26, 2002
- Submitted: October 28, 2002
- Operation: Air carrier
- Aircraft: N674UP
- Make and model: Boeing 747123
- Aircraft serial: 20100
- System (JASC): 2120 · Air Distribution System
- Part: Acm
- Condition: Odor
- Location: Nr 2
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

PAC 2 EMITS VIBRATION & ACRID ODOR WHEN ACTIVATED IN FLIGHT.     TRANS TO MEL PER 21-1-2-3 PLACARD INSTALLED. M247805
